I was on Lexapro for 8 1/2 months. Tapered from 10 to 5 mg for two weeks, then 5 to 2.5 for two weeks and now to 0 for several days. I am having some dizziness and brain zaps but nothing intolerable. Any advice on getting through this would be appreciated. Hoping to get back to normal soon. BTW the Lexapro was enormously helpful while I needed it to get through a very hard time caregiving for my husband and the stress involved. I don't need it now and don't want it which is why I have gone off it.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jan 2012 • 21 answers
Posted 19 Mar 2012 • 1 answer
Posted 21 Apr 2014 • 2 answers
Posted 3 Aug 2016 • 0 answers
Posted 13 Nov 2017 • 0 answers